# SDR AALA202303276384

- Difficulty date: March 22, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 10,286 hours, 2,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ball
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 SLIDE CABLE BALL IS OUT OF ITS HOUSING. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26C83152002.
